MathSciNet Relay Station
MathSciNet bibliographic data
MR2366166 57M25 (57N10)
Minsky, Yair N.; Moriah, Yoav; Schleimer, Saul High distance knots. Algebr. Geom. Topol. 7 (2007), 1471–1483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement